Date of Original Version

9-1972

Type

Response or Comment

Rights Management

http://www.econometricsociety.org/abstract.asp?ref=0012-9682&vid=40&iid=5&aid=0012-9682%28197209%2940%3A5%26lt%3B901%3ATCMOTL%26gt%3B2.0.CO%3B2-O

Abstract or Description

IN THEIR ARTICLE [5], Liu and Breen propose a new estimator of the large-sample asymptotic covariance matrix for the limited information maximum likelihood estimator in simultaneous equations, and express surprise that their estimator is different from the estimator proposed by Chernoff and Divinsky [1]. Additionally, they question the interpretation of a statistic used in the past to test over-identifying restrictions.

Comments

Econometrica, Vol. 40, No. 5 (Sep., 1972), pp. 901-903

The copyright to this article is held by the Econometric Society, http://www.econometricsociety.org. It may be downloaded, printed and reproduced only for personal or classroom use. Absolutely no downloading or copying may be done for, or on behalf of, any for-profit commercial firm or other commercial purpose without the explicit permission of the Econometric Society.